# SDR CA080109011

- Difficulty date: January 6, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Part serial: 01025H8368
- Condition: Cracked
- Location: Cockpit
- Part time: 5,046 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE RT WINDSHIELD CRACKED WHILE IN CRUISE. WINDSHIELD WAS REPLACED IAW AMM. (TC NR 20080109011)
